# SDR CA110720007

- Difficulty date: July 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,574 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Governor
- Part number: 23086749
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,378 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ROTOR RPM DROOPING TO 94 PERCENT.  GOVENOR REPLACED.
